Acta Mathematica, 2005, Volume 196

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Cone metrics on the sphere and Livné’s lattices

John R. Parker Department of Mathematical Sciences, University of Durham

TBD mathscidoc:1701.331968

Acta Mathematica, 196, (1), 1-64, 2005.5
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 302 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] On the geometry of metric measure spaces

Karl-Theodor Sturm Institut für Angewandte Mathematik, Universität Bonn

TBD mathscidoc:1701.331969

Acta Mathematica, 196, (1), 65-131, 2004.10
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 621 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the geometry of metric measure spaces. II

Karl-Theodor Sturm Institut für Angewandte Mathematik, Universität Bonn

TBD mathscidoc:1701.331970

Acta Mathematica, 196, (1), 133-177, 2005.3
[ Download ] [ 2017-01-08 20:33:48 uploaded by actaadmin ] [ 588 downloads ] [ 0 comments ] [ Cited by 20 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Blowing up and desingularizing constant scalar curvature Kähler manifolds

Claudio Arezzo Department of Mathematics, University of Parma Frank Pacard University Paris 12, 61 Avenue du Général de Gaulle, Créteil, France

TBD mathscidoc:1701.331971

Acta Mathematica, 196, (2), 179-228, 2005.1
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 345 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Classification of negatively pinched manifolds with amenable fundamental groups

Igor Belegradek School of Mathematics, Georgia Institute of Technology Vitali Kapovitch Department of Mathematics, University of Maryland

TBD mathscidoc:1701.331972

Acta Mathematica, 196, (2), 229-260, 2005.7
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 444 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the multilinear restriction and Kakeya conjectures

Jonathan Bennett School of Mathematics, University of Birmingham Anthony Carbery School of Mathematics, University of Edinburgh Terence Tao Department of Mathematics, University of California

TBD mathscidoc:1701.331973

Acta Mathematica, 196, (2), 261-302, 2005.9
[ Download ] [ 2017-01-08 20:33:49 uploaded by actaadmin ] [ 470 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved